# SDR ASOA201706061647

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME HAS CORROSION STR 26L - 26R. EVALUATED AND FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-21-06-101-002-A01. REPAIRED FRAME FS319 STR26L-26R IAW EC/TC REO 670-53-21-799 02 REV A AND REO 670-53-21-799 02.
